# SDR SWAA2012091707625

- Difficulty date: September 13, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 24,015 hours, 14,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY BATTERY PACK FAILED LONG CHECK.  REMOVED AND REPLACED BATTERY PER AMM.
